2 results for fuzzy integral equation.

Parameters for your search query:
Keyword    fuzzy integral equation

Open AccessArticle
Export: RIS | BibTeX | EndNote
Averaging of Fuzzy Integral Equations
Applied Mathematics and Physics. 2013, 1(3), 39-44. DOI: 10.12691/amp-1-3-1
Pub. Date: September 02, 2013Views: 12982Downloads: 8089
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Uniqueness Theorem for Fuzzy Integral Equation
Journal of Mathematical Sciences and Applications. 2013, 1(1), 1-5. DOI: 10.12691/jmsa-1-1-1
Pub. Date: March 09, 2013Views: 15085Downloads: 9865
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types